# SDR DALA2021081804801

- Difficulty date: August 16, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 89,704 hours, 39,239 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 618-623
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 650 CORROSION ON SIDE PLATE BTW STA 618 TO 623 AND S-26R TO S-27R AT FWD CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00296 SIDE PLATE BTW STA 618 TO 623 AND S-26R TO S-27R WAS REPLACED PER B757-200 SRM. (1914280)
